MAUDE Adverse Event Report: INTERSCOPE, INC ENDOROTOR; ENDOSCOPIC MORCELLATOR

INTERSCOPE, INC ENDOROTOR; ENDOSCOPIC MORCELLATOR
Model Number 3.2-EPR-COL-OP
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Target area for er resection: transverse colon, 2cm x 0.5cm scarred tissue bed total time for emergency room resection: 15min.Orientation of scar bed to scope: length of scar bed was east to west (3 > 9 o'clock on a face of a clock) physician noted a 'hole' in the colon tissue.Upon going back to 9 o'clock section to continue resecting, it was noted there was a 'hole' at 7-8 o'clock.Emergency room catheter was immediately removed from scope and 10 clips were used to close the 5-6mm perforation site 10 clips were used to close the perforation.Pt was stable.The antibiotics and ct had been ordered and patient was to be admitted for observation.

Brand Name
ENDOROTOR
Common Device Name
ENDOSCOPIC MORCELLATOR
Manufacturer (Section D)
INTERSCOPE, INC
200 commerce drive floor 2
northbridge MA 01534
Manufacturer Contact
jeffery ryan
200 commerce drive floor 2
northbridge, MA 01534
8774207299
MDR Report Key13804529
Report Number3011697028-2022-00001
Device Sequence Number10980519
Product Code PTE
UDI-Device Identifier00854172008131
UDI-Public(01)00854172008131(17)230708(10)210708A
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2023
Device Model Number3.2-EPR-COL-OP
Device Catalogue Number3.2-EPR-COL-OP
Device Lot Number21078A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown